# SDR HEEA083920

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 407001731101
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK ASSY HAS A ROUGH AND DAMAGED BEARING.
